# SDR ASAA2022022037505

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,592 hours, 7,971 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100026
- Part serial: 15258H4842
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 20,150 hours, 6,340 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDSHIELD OVERHEAT LIGHT ILLUMINATED. ILLUMINATED AGAIN AFTER FOLLOWING QRH PROCEDURE. GROUNDED - YES. RIGHT SIDE OPENABLE WINDOW REPLACED REF B737-900 AMM 56-12-11. OPS CHECK GOOD. LEAK CHECK GOOD.
